Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Crawling sensation with itching on the skin after scabies treatment. Zerobase prescribed. Remedy?

I have had 3 tratments for scabies but 3 weeks later i am still experiencing very intense poin prick and crawling sensatons on my skin , very very itchy and is stopping me from sleeping. I am worried the scabies has come back . I have been prescribed , zerobase to help re hydrate my skin my skin but it doesnt help with the itching. I also have antihistemines. only thing that slightly helps is oilatum but is only temporary. im desperate for this to stop, any any advise please
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
This type of sensation is quiet common after scabies therapy.
please keep applying Zerobase and take some anti histamine tablet
This sensation will fade away slowly

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor